Zur Frage der Vertauschbarkeit geodätischer Richtungsableitungen

Frank Löbell

Mathematische Annalen (1950/51)

  • Volume: 122, page 152-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Löbell, Frank. "Zur Frage der Vertauschbarkeit geodätischer Richtungsableitungen." Mathematische Annalen 122 (1950/51): 152-156. <http://eudml.org/doc/160207>.

author = {Löbell, Frank},
journal = {Mathematische Annalen},
keywords = {Differentialgeometrie Euclidean spaces},
pages = {152-156},
title = {Zur Frage der Vertauschbarkeit geodätischer Richtungsableitungen},
url = {http://eudml.org/doc/160207},
volume = {122},
year = {1950/51},

AU - Löbell, Frank
TI - Zur Frage der Vertauschbarkeit geodätischer Richtungsableitungen
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 152
EP - 156
KW - Differentialgeometrie Euclidean spaces
UR - http://eudml.org/doc/160207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.